# SDR AALA20100416LAX01

- Difficulty date: April 16, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 66,447 hours, 34,809 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED PRIMARY TRIM SYSTEM FAILURE.  FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRIMARY LONGITUDINAL TRIM MOTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
